Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Doubling metric spaces are characterized by a lemma of Benjamini and Schramm


Author: James T. Gill
Journal: Proc. Amer. Math. Soc. 142 (2014), 4291-4295
MSC (2010): Primary 30L05; Secondary 28A75
DOI: https://doi.org/10.1090/S0002-9939-2014-12156-3
Published electronically: August 15, 2014
MathSciNet review: 3266996
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A useful property of $ \mathbb{R}^n$ originally shown by I. Benjamini and O. Schramm turns out to characterize doubling metric spaces


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 30L05, 28A75

Retrieve articles in all journals with MSC (2010): 30L05, 28A75


Additional Information

James T. Gill
Affiliation: Department of Mathematics and Computer Science, Saint Louis University, 220 N. Grand Boulevard, St. Louis, Missouri 63103
Email: jgill5@slu.edu

DOI: https://doi.org/10.1090/S0002-9939-2014-12156-3
Keywords: Doubling space, Assouad dimension
Received by editor(s): November 14, 2012
Received by editor(s) in revised form: January 23, 2013, and January 28, 2013
Published electronically: August 15, 2014
Additional Notes: The author was supported by an NSF Mathematical Sciences Postdoctoral Research Fellowship DMS-1004721
Communicated by: Jeremy Tyson
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society